... spotting & they told me it would stop after my 3rd shot ?? Any answers for this
Everyone is different. For most women, it stops after 2 or 3 shots.
You may find that having your shot at the earliest point in the 2 week window (they usually give you) can help stop any irregular bleeding. If it doesn't, then pulling your 4th shot back to 8/9 weeks, & then the 5th at a further 9/10 weeks after that, should stop it. That's how they dealt with mine, here in the UK
I've been on depo-provera for nearly 14months now and I still bleed probably about 3 times a week minimum every week. It's the worst decision I ever made. I take the pill alongside it to try and control the bleeding which stops me bleeding all 7 days a week and reduces it to 3/4 and I've had my last 3 shots at 9 weeks instead of 12 to try and stop the bleeding. Tried three different pills along side it. Tried cutting the pills completely. Nothing works. The shot just doesn't work for everyone! I hope you have better luck. I won't be getting my next one and will be switching back to the pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 1 Sep 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer
Posted 9 Nov 2016 • 1 answer
Posted 30 Mar 2017 • 0 answers